# SDR VNAA20250330010

- Difficulty date: February 4, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Lh Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE LUGS L5, L2, L1. AND SCRATCH ON LUG L3. AT LH AILERON CENTER FITTING.    BORE LUGS L5, L2, L1. AT LH AILERON CENTER FITTING WERE REPAIRED PER REO 670-57-61-237 REV -- & L3 WAS CLEANED PER CRJ 700 SRM TASK 51-26-00-001-001-A01 PAR 5 B CLEANING AND CRJ 700 NDT MANUAL 51-20-009-210-A01.
